Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Two-dimensional chains and the associated collineations in a complex plane


Author: John Wesley Young
Journal: Trans. Amer. Math. Soc. 11 (1910), 280-293
MSC: Primary 51M35
DOI: https://doi.org/10.1090/S0002-9947-1910-1500863-X
MathSciNet review: 1500863
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 51M35

Retrieve articles in all journals with MSC: 51M35


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1910-1500863-X
Article copyright: © Copyright 1910 American Mathematical Society

American Mathematical Society